MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 18IN(45CM) 5-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHILON SUTURE 18IN(45CM) 5-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 7731G
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.When was this noticed? within j&j control or outside of j&j control? was the box opened to see if the product package inside had s-24 on it as well? was this discovered at the distributor or at a hospital or similar facility?.
 
Event or Problem Description
It was reported that prior to any procedure or to use on a patient, it was noted that the suture box said it was a certain type but should have been a different type.There were no adverse patient consequences as product was not used.Additional information has been requested.

Brand Name
ETHILON SUTURE 18IN(45CM) 5-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville 08876 0151
MDR Report Key7086321
Report Number2210968-2017-71600
Device Sequence Number1799043
Product Code GAR
UDI-Device Identifier10705031010635
UDI-Public10705031010635
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number7731G
Device Lot NumberLB6791
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1